# SDR REXA2012022100267

- Difficulty date: February 21, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- Aircraft time: 21,602 hours, 19,157 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON CONTROLS ARE HEAVY AND DIFFICULT TO MOVE ON GROUND AND IN AIR,  ACFT ALSO HAS SLUGGISH FEEL DURING FLIGHT.  PERFORMED OPERATIONAL CHECK OF AILERON CONTROL SYSTEM IAW 27-11-00,  OPS CHECKED GOOD.   PERFORMED VISUAL CHECK OF AILERON CONTROL CABLES IAW 27-11-06, ACFT OK FOR SERVICE.
